# SDR ASAA2023070643913

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,643 hours, 1,661 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP ON URGENT CNR 20230706003 FOR #1 ENG (60A314) CUMULATIVE ODMS CHIP COUNT INCREASE - LOW THRESHOLD - URGENT.  GROUNDED - YES. PERFORMED ODMS SENSOR INSPECTION REF AMM 79-00-00- TSR STEP 1. DEBRIS FOUND, PICTURES TAKEN AND DEBRIS COLLECTED SENT TO PP ENGINEERING. PERFORMED STEP 2-4 OF TSR, INSPECTED ALL SCAVANGE SCREEN PLUGS REF AMM 79-21-04. NO DEBRIS FOUND. INSPECTED STARTER MAG CHIP DETECTOR REF AMM 80-11-09. NO DEBRIS FOUND. REQUIRES IDLE ENG RUN LEAK CHECK. COMPLETED STEP 6, RESET #1 ENG ODMS CHIP COUNT, REF AMM 71-00-00-700-802-G00. ACCOMPLISHED IDLE LEAK CHECK OF #1 ENG ODMS SENSOR, CHIP DETECTORS, AND STARTER MAG CHIP DETECTOR, CHECKS GOOD NO LEAKS REF AMM 71-00-00. MATERIAL IDENTIFIED AS 35NCD16, DISPOSITION BY CFM AS NO MAINTENANCE ACTION REQUIRED. REF PWRPL-79EA-25823.
